# SDR ASOA201610180595

- Difficulty date: October 18, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,859 hours, 24,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE NR 1 EMERGENCY FLOOD LIGHT WOULD NOT ILLUMINATE.  THE  BATTERY CHARGER WAS REMOVED AND REPLACED AND OPS CHECKED GOOD.  RETURNED TO SERVICE.
